There is an error in the proof of Theorem 3.4 in the article referenced above. It consists of applying the degenerate elliptic estimate (3.24) to a function u that has compact support in Ωˆ but will not, in general, vanish along the parabolic line. A corrected proof involves a different argument and will appear together with additional results in a later paper.

Erratum: On closed boundary value problems for equations of mixed elliptic-hyperbolic type / D. Lupo, C.S. Morawetz, K.R. Payne. - In: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS. - ISSN 0010-3640. - 61:4(2008), pp. 594-594.

Erratum: On closed boundary value problems for equations of mixed elliptic-hyperbolic type

K.R. Payne
Ultimo
2008

Abstract

There is an error in the proof of Theorem 3.4 in the article referenced above. It consists of applying the degenerate elliptic estimate (3.24) to a function u that has compact support in Ωˆ but will not, in general, vanish along the parabolic line. A corrected proof involves a different argument and will appear together with additional results in a later paper.
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/67851
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 5
social impact